Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Had sex using withdrawal method. Took 14 Nordette pills. Had bleeding for a few days. No periods since then. Suggestions?

hi , i am 43 years old . I had my period last november 2 , 2012 and on nov 10 at 9pm in evening I had sex but no ejaculation inside , he withdrew it before coming . But just to make sure just in case , I took 2 nordette pills as emergency contraception at 630 am the next morning . I also took another 2 nordette pills at 9am , and another 2 nordette at around 3 or 4 pm , and took another 2 nordette pills at 10 pm of same day . I also took another 2 nordette pills the next day , and another 2 the next day , another 2 the next day . I took total of 14 nordette pills in 4 days . Last november 26 or 27 , i experienced very light bleeding , i hardly soaked any of my sanitary pads , but mostly i noticed the reddish / pink or dark brown discharge whenever i wiped with tissue after urinating. It lasted until around december 1 , this very very light bleeding . i also had the usual dysmennorhea cramps before i started to bleed . anyhow it is jan 6 now and i have not bled again ., However last week i experienced a lot of cramping already and I really thought I would bleed . I also was very irritable and I also felt the mittleschmerz or mid cycle pain around dec 25 . Is it possible that the dosages of nordette I took as emergency contraception had messed up with my cycle ? When do you think my period will come out again ? I am not exhibiting any signs of pregnancy at all and according to my ob , i did not have sperm ejaculated inside me and that I was not ovulating yet at that time . I just wonder when do you think I can have my period again ? I know that I may have taken too many nordette pills . Thanks very much hope you can help ...
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
hi.First thing is that withdrawl method is not a safe method and carries a high failure rate. But considering this you did right thing that you took emergency contraceptive pill but only 2 tablets were enough.Since we are not expecting pregnancy so you can wait till your next cycle and see the bleeding pattern or you take a combination of estrogen and progesterone this cycle and you will get bleeding. Thanks.
If still you don't get proper bleeding then get a scan done and treat the cause.
Answered: Mon, 24 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor